# SDR YENA2024100201327

- Difficulty date: September 29, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N3132J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55214
- Aircraft time: 3,379 hours, 1,394 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Detached
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FLT#485, ROC-JFK. 'FO WINDSHIELD WIPER BLADE DEPARTED AT 600 ON APPROACH OVER JAMACIA BAY; REMOVED AND REPLACED FO WINDSHIELD WIPER BLADE IAW AMP J30-42-15-01AAA-720A-A OPS CHK OK A/C OK CONT. SVC.'
